Reduced Piecewise Bivariate Hermite Interpolations.

F. Melkes

Numerische Mathematik (1972)

  • Volume: 19, page 326-340
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Melkes, F.. "Reduced Piecewise Bivariate Hermite Interpolations.." Numerische Mathematik 19 (1972): 326-340. <>.

author = {Melkes, F.},
journal = {Numerische Mathematik},
pages = {326-340},
title = {Reduced Piecewise Bivariate Hermite Interpolations.},
url = {},
volume = {19},
year = {1972},

AU - Melkes, F.
TI - Reduced Piecewise Bivariate Hermite Interpolations.
JO - Numerische Mathematik
PY - 1972
VL - 19
SP - 326
EP - 340
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.